# SDR SWAA2015100144414

- Difficulty date: September 28, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 39,490 hours, 22,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 33500005
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M01669 EMERGENCY LIGHTS BATTERY PACK FAILED CAPACITY CHECK.  R & R BATTERY PACK IAW AMM & DWG.
